×

Construction of class two graphs with maximum vertex degree three. (English) Zbl 0449.05037


MSC:

05C35 Extremal problems in graph theory
05C15 Coloring of graphs and hypergraphs
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Adelson-Velski; Titov, A, On 4-chromatic cubic graphs, Vop. kibern., 1, (1974)
[2] Andersen, L.D, ()
[3] Beineke, L.W; Wilson, R.J, On the edge-chromatic number of a graph, Discrete math., 5, 15-20, (1973) · Zbl 0255.05105
[4] Blanuša, D, The problem of four colours, Hrvat. prirodosl. drust. glas. mat. fiz. astron., ser. II, 1, 31-42, (1946)
[5] Descartes, B, Network colourings, Math. gaz., 32, 67-69, (1948) · Zbl 0030.37601
[6] Fiorini, S; Wilson, R.J, Edge-colourings of graphs, Res. notes math., 16, (1977) · Zbl 0421.05023
[7] Gardner, M, Mathematical games, Sci. amer., 234, No. 4, 126-130, (1976)
[8] Goldberg, M.K, On graphs of degree 3 with chromatic index 4, Bull. acad. sci. GSSR, 93, 29-31, (1979) · Zbl 0397.05022
[9] Goldberg, M.K, Critical graphs with an even number of vertices, Bull. acad. sci. GSSR, 94, 25-27, (1979) · Zbl 0417.05033
[10] Hajós, G; Hajós, G, Über eine konstruction nicht n-färbarer graphen, Wiss. Z. martin luther univ. halle Wittenberg, math. naturwiss. reihe, Wiss. Z. martin luther univ. halle Wittenberg, math. naturwiss. reihe, 10, 117, (1961)
[11] Isaac, R, Infinite families of non-trivial trivalent graphs which are not Tait colorable, Amer. math. monthly, 82, 221-239, (1975)
[12] {\scR. Isaacs}, Loupekhine’s snarks: A bifamily of non-Tait-colorable graphs, J. Combin. Theory B, in press.
[13] Jakobsen, I.T, Some remarks on the chromatic index of a graph, Arch. math. (basel), 24, 440-448, (1973) · Zbl 0273.05108
[14] Jakobsen, I.T, On critical graphs with chromatic index 4, Discrete math., 9, 265-276, (1974) · Zbl 0298.05121
[15] Petersen, J, Die theorie regulären graphen, Acta math., 15, 193-220, (1891) · JFM 23.0115.03
[16] Szekeres, G, Polyhedral decompositions of cubic graphs, Bull. aust. math. soc., 8, 367-387, (1973) · Zbl 0249.05111
[17] Vizing, V.G, The chromatic class of a multigraph, Kibernetika (kiev), 3, 29-39, (1965) · Zbl 0955.05045
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.